Advertisement

Topics

Naturopathy and dubious compounding pharmacies: A deadly combination

03:27 EDT 7 Aug 2017 | Science-Based Medicine

In March, it was widely reported that a young woman named Jade Erick had died suddenly of a hypersensitivity reaction while undergoing an infusion of intravenous curcumin ordered by a naturopath named Kim Kelly to treat her eczema. The FDA investigated and found egregious problems with the injectable curcumin used. This tragic incident thus serves to demonstrate how dangerous a combination naturopaths and dubious compounding pharmacies can be.

Original Article: Naturopathy and dubious compounding pharmacies: A deadly combination

NEXT ARTICLE

More From BioPortfolio on "Naturopathy and dubious compounding pharmacies: A deadly combination"

Quick Search
Advertisement
 

Relevant Topics

Dermatitis
Dermatitis means an inflammation of the skin. Contact dermatitis is a term used when this inflammation is caused by contact with something in the environment. The changes of dermatitis seen in the skin take the form of eczema; hence it may sometimes be r...

Drug Approvals
In order to become availible to pateints, drugs need to undergo a number of phases of clinical trials to test their efficacy and safty and to then be authorised by the drug approval organistion in each respective country. This is the FDA in the USA and N...